# SDR 08FDEA00208

- Difficulty date: January 20, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 2024730016
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 7 TRAILING EDGE WEDGE EXTERNAL DOUBLER, REF: ENTRY NR R15 IN 4X-BY   EXTERNAL DAMAGE RECORD SHEET.  THE TEMPORARY REPAIR DOUBLER AT SLAT NR 7 TRAILING EDGE WEDGE OUTER SURFACE SKIN REMOVED.  COMPLIED WITH ATTACHMENT B OF EO F-5100-7-5001 P1.  REPAIR DOUBLER, FABRICATED AND INSTALLED IN ACCORDANCE WITH B757-200 SRM 51-70-10 REPAIR 4, FIG 201 (SHEET 1 OF 5) REV 93.  THE NEW 6.5 INCH BY 10 INCH REPAIR DOUBLER IS CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100 CRITERIA.  THIS IS A PERMANENT REPAIR AND NO FOLLOW UP ACTION IS REQUIRED.
